Alert archive / Ohio / River Flood Warnings in 2011

River Flood Warning 143, NWS Cleveland, OH

November 14, 2011Marion County, Ohio

NWS Cleveland, OH issued this river flood warning at Nov 14, 2011, 9:17 PM EST for Marion County, Ohio. It took effect at Nov 15, 2011, 2:00 AM EST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2011, 9:17 PM EST (02:17 UTC)
In effect from
Nov 15, 2011, 2:00 AM EST
Expired
Nov 16, 2011, 4:34 PM EST
In force
39 hr
Issued by
NWS Cleveland, OH
Flood severity
Minor

County Marion County, OH

The radar

The Cincinnati radar (KILN), 141 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Scioto River at Larue (LARO1). The gauge peaked at 12.53 ft at Nov 15, 2011, 4:00 PM EST.

actionminormoderatemajor51011/1511/1611/17
Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03217500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

983 
WGUS41 KCLE 150217
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
917 PM EST MON NOV 14 2011

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-151017-
/O.NEW.KCLE.FL.W.0143.111115T0742Z-000000T0000Z/
/LARO1.1.ER.111115T0742Z.111116T0600Z.000000T0000Z.NO/
917 PM EST MON NOV 14 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SCIOTO RIVER NEAR LARUE
* FROM LATE TONIGHT THROUGH MIDDAY THURSDAY
* AT  9:00 PM MONDAY THE STAGE WAS...10.1 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CONTINUE TO 
  RISE TO NEAR 12.3 FEET BY EARLY WEDNESDAY MORNING. ADDITIONAL RISES
  ARE POSSIBLE THEREAFTER.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 

$$
7 follow-up statements
542 
WGUS81 KCLE 150626
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
126 AM EST TUE NOV 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  GRAND RIVER AT PAINESVILLE
  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC085-151426-
/O.EXT.KCLE.FL.W.0144.000000T0000Z-111116T0730Z/
/PNVO1.1.ER.111115T0313Z.111115T1200Z.111116T0130Z.NO/
126 AM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE GRAND RIVER AT PAINESVILLE.
* AT 12:30 AM TUESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY THIS
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 8.5 FEET...WATER REACHES VROOMAN ROAD.  LOWLAND FLOODING OCCURS 
  IN THE METROPARKS ALONG THE RIVER.
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

$$

OHC101-151426-
/O.EXT.KCLE.FL.W.0143.111115T0700Z-000000T0000Z/
/LARO1.1.ER.111115T0700Z.111116T0600Z.000000T0000Z.NO/
126 AM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* THROUGH EARLY THURSDAY.
* AT  1:00 AM TUESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND 
  CONTINUE TO RISE TO NEAR 12.3 FEET BY LATE TONIGHT.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$
932 
WGUS41 KCLE 151324
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
824 AM EST TUE NOV 15 2011

...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE 
FOLLOWING RIVERS IN OHIO...
  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-152124-
/O.CON.KCLE.FL.W.0143.000000T0000Z-000000T0000Z/
/LARO1.2.ER.000000T0000Z.111116T0000Z.000000T0000Z.NO/
824 AM EST TUE NOV 15 2011

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE SCIOTO RIVER NEAR LARUE
* UNTIL FURTHER NOTICE
* AT  8:00 AM TUESDAY THE STAGE WAS...12.1 FEET 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST 
* FLOOD STAGE IS 11.0 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 12.8 FEET BY LATE TONIGHT 
  THEN BEGIN FALLING.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.

$$
336 
WGUS81 KCLE 151811
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
111 PM EST TUE NOV 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK ABOVE FINDLAY
  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-160211-
/O.CON.KCLE.FL.W.0143.000000T0000Z-000000T0000Z/
/LARO1.2.ER.000000T0000Z.111116T0600Z.000000T0000Z.NO/
111 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  1:00 PM TUESDAY THE STAGE WAS 12.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.1 FEET BY LATE
  TONIGHT THEN BEGIN FALLING.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 


$$

OHC063-160008-
/O.EXT.KCLE.FL.W.0145.000000T0000Z-111116T0008Z/
/FECO1.1.ER.111115T0952Z.111115T1445Z.111115T1808Z.UU/
111 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK ABOVE FINDLAY.
* AT  1:00 PM TUESDAY THE STAGE WAS 9.2 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 9.0 FEET...EAGLE CREEK OVERRUNS ITS BANKS AND 
  INUNDATES PORTIONS OF FREMONT AND GRACELAND AVENUE. 

$$
304 
WGUS81 KCLE 160207
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
907 PM EST TUE NOV 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-161006-
/O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0336Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2136Z.NO/
907 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  9:00 PM TUESDAY THE STAGE WAS 12.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY AFTERNOON.
* AT 13.0 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. FLOODWATERS 
  WILL SPREAD TO EAST VINE STREET.
* AT 12.5 FEET...RIVER AT BANKFULL IN VILLAGE OF LA RUE. LOW LYING 
  ROADS AND AGRICULTURAL LANDS FLOODED. 
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC155-161006-
/O.CON.KCLE.FL.W.0146.000000T0000Z-111116T1831Z/
/PHAO1.1.ER.111115T2122Z.111116T0400Z.111116T1231Z.UU/
907 PM EST TUE NOV 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  9:00 PM TUESDAY THE STAGE WAS 10.3 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.8 FEET BY 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* AT 11.0 FEET...BARCLAY-MESSERLY ROAD AND MCCONNELL EAST ROADS WILL 
  BE FLOODED AND IMPASSABLE. 
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 
* AT 9.0 FEET...BANKFULL STAGE.  FLOODING THREATENS BARCLEY MESSERLY 
  ROAD SOUTH OF THE WARREN AIRPORT IN BRACEVILLE. 


$$
496 
WGUS81 KCLE 160956
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
456 AM EST WED NOV 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-161756-
/O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0208Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2008Z.NO/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  4:00 AM WEDNESDAY THE STAGE WAS 12.0 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND DROP BELOW FLOOD 
  STAGE BY LATE THIS AFTERNOON.
* AT 12.0 FEET...FLOODING OCCURS IN LOWLAND AREAS IN AND AROUND THE 
  VILLAGE OF LARUE. THERE MAY ALSO BE SOME FLOODING OF SECONDARY 
  ROADS.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-161756-
/O.EXT.KCLE.FL.W.0147.111116T1158Z-000000T0000Z/
/PRGO1.1.ER.111116T1158Z.111117T1800Z.000000T0000Z.NO/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* UNTIL FURTHER NOTICE.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 8.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE SCIOTO WILL RISE ABOVE FLOOD STAGE NEAR PROSPECT 
  THIS MORNING AND CONTINUE TO RISE TO NEAR 9.8 FEET THURSDAY AFTERNOON.
* AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING
  OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.

$$

OHC155-161756-
/O.EXT.KCLE.FL.W.0146.000000T0000Z-111116T1823Z/
/PHAO1.1.ER.111115T2122Z.111116T0415Z.111116T1223Z.UU/
456 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION IN TRUMBULL COUNTY.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL AND WILL DROP BELOW FLOOD 
  STAGE THIS MORNING.
* AT 9.5 FEET...BARCLEY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

$$
879 
WGUS81 KCLE 161541
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
ISSUED BY NATIONAL WEATHER SERVICE BUFFALO, NY
1041 AM EST WED NOV 16 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE
  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-162341-
/O.EXT.KCLE.FL.W.0143.000000T0000Z-111117T0300Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2100Z.NO/
1041 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  LATE THIS AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-162341-
/O.CON.KCLE.FL.W.0147.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.111117T1200Z.000000T0000Z.NO/
1041 AM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT 10:00 AM WEDNESDAY THE STAGE WAS 9.3 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* AT 10.0 FEET...HIGHWAY 203 IS CLOSED NORTH OF PROSPECT.  FLOODING 
  OCCURS NEAR ELM STREET IN THE NORTHERN PART OF PROSPECT.
* AT 9.0 FEET...WATER COVERS LOW LYING PORTIONS OF HIGHWAY 203 NORTH 
  OF THE VILLAGE OF PROSPECT.


$$
581 
WGUS81 KCLE 162134
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
434 PM EST WED NOV 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR PROSPECT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC101-162204-
/O.CAN.KCLE.FL.W.0143.000000T0000Z-111117T0300Z/
/LARO1.2.ER.000000T0000Z.111115T2145Z.111116T2015Z.NO/
434 PM EST WED NOV 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  4:00 PM WEDNESDAY THE STAGE WAS 10.9 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:15 PM WEDNESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 10.1 FEET BY THURSDAY
  MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

$$

OHC101-170534-
/O.CON.KCLE.FL.W.0147.000000T0000Z-000000T0000Z/
/PRGO1.1.ER.000000T0000Z.111117T1200Z.000000T0000Z.NO/
434 PM EST WED NOV 16 2011

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* AT  4:00 PM WEDNESDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.1 FEET BY 
  THURSDAY MORNING THEN BEGIN FALLING.
* AT 11.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. ELM AND 
  WEST RIVER ROAD FLOODED.
* AT 10.0 FEET...HIGHWAY 203 INACCESSIBLE NORTH OF PROSPECT. FLOODING
  OCCURS NEAR ELM STREET IN NORTHERN PARTS OF PROSPECT. 
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.


$$
THOMPSON

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Nov 14, 8:39 PM EST, 38 minutes earlier.

Area forecast discussion, Nov 14, 8:39 PM EST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
839 PM EST MON NOV 14 2011

.SYNOPSIS...
A COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT. A FEW TROFS OR
COLD FRONTS WILL MOVE ACROSS THE REGION TUESDAY INTO WEDNESDAY
WITH HIGH PRESSURE BUILDING IN FOR THURSDAY NIGHT AND FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
UPDATED TO REMOVE MOST OF THE COUNTIES FROM THE TORNADO WATCH.
SHOWERS WILL CONTINUE FOR A BIT BEFORE ENDING. MAY HAVE TO LOWER
MORE LOWS LATER.

A BAND OF SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE REGION
THIS EVENING. A VERY GOOD THREAT OF SEVERE WEATHER WITH
WIND...HAIL AND SOME TORNADOES. PLENTY OF SHEAR. AT THIS TIME IT
LOOKS TO BE ORGANIZING INTO MORE OF A LINE...WIND COULD BE THE
MAIN CULPRIT. WITH IT QUICK MOVEMENT RAINFALL SHOULD NOT BE A REAL
BIG ISSUE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY NIGHT/...
IT IS A TOUGH FORECAST FOR TUESDAY THROUGH WEDNESDAY WITH
FRONTS/TROF MOVING THROUGH AT TIMES. RIDGE BUILDS FOR TUESDAY
MORNING AND THEN A TROF MOVE THROUGH TUESDAY AFTERNOON AND EVENING.
MORE RIDGING FOR WEDNESDAY EVEN WITH COLD AIR MOVING IN AT 850 MB.
LATE WEDNESDAY NIGHT AND INTO THURSDAY THE MOISTURE GET BETTER AND
WITH THE LAKE AND 850 MB TEMPERATURE DIFFERENCE NEAR 19C. THUNDER
MAY BE POSSIBLE AS PLENTY OF COLD AIR AT 500 MB. AT THIS TIME WILL
NOT MENTION THUNDER. HIGH PRESSURE THEN BUILDS IN FOR FRIDAY AND
FRIDAY NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
THE EXTENDED SECTION WILL START WITH HIGH PRESSURE OVER MUCH OF THE
FORECAST AREA. THE HIGH PRESSURE CENTER WILL PUSH EAST AS A STORM
SYSTEM DEVELOPS OVER THE UPPER MISSISSIPPI VALLEY.  WARM AIR
ADVECTION IN ADVANCE OF THIS SYSTEM MAY BRING SCATTERED SHOWERS OVER
THE AREA SATURDAY AND SATURDAY NIGHT. THE COLD FRONT ASSOCIATED WITH
THE LOW PRESSURE SYSTEM WILL SWEEP THROUGH THE REGION SUNDAY BRINGING
WIDESPREAD SHOWERS TO THE REGION.  THE 12Z RUN OF THE GFS SHOWS THE
FRONT STALLING AROUND THE OHIO RIVER SUNDAY NIGHT RETURNING AS A
WARM FRONT MONDAY INTO TUESDAY.  I WILL KEEP CHC POPS OVER THE
EXTENDED PERIOD AS MOVEMENT AND TIMING OF THESE SYSTEMS WILL BE
DIFFICULT.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
LINE OF SHOWERS/THUNDERSTORMS EXTENDING FROM GKJ TO MFD TO MNN AND
PUSHING SOUTHEAST. WINDS AHEAD OF THE LINE ARE GUSTING TO 30-35 KNOTS
OR SO AND HAVE HAD SIMILAR GUSTS FROM WITHIN THE CONVECTION. CLE
HAD GUSTED TO 42 KNOTS WITH THE CONVECTION. WINDS DIMINISH AFTER
THE CONVECTION AND WILL QUICKLY COME BACK AROUND TO THE SOUTHWEST.

LOT OF UNCERTAINTY AS TO WHAT WILL TAKE PLACE TONIGHT. GUIDANCE
NOT REALLY HITTING ANY LOW CIGS OR VSBYS EXCEPT MAYBE THE
SOUTHEAST. HESITANT TO KEEP A VFR NIGHT FOR TOL/FDY/CLE WITH THE
RAIN THAT JUST WENT THROUGH AND LIGHT WINDS OVERNIGHT. SO TAFS
HAVE EITHER MVFR TO IFR VSBYS OR CEILINGS DEVELOPING...IMPROVING
TUESDAY MORNING. SOUTHEAST SITES MAY JUST KEEP NON-VFR CIGS.

WEAK HIGH PRESSURE FOR TUESDAY AND NEXT COLD FRONT TO COME THROUGH
TUESDAY NIGHT.

.OUTLOOK...AREAS OF NON VFR POSSIBLE TUESDAY NIGHT ACROSS THE
SOUTHEAST...AND THEN AGAIN WEDNESDAY NIGHT INTO THURSDAY ACROSS
NE OH/NW PA.

&&

.MARINE...
THE 12Z RUN OF THE MODELS CONTINUE TO SHOW A WIND MAX MOVING AHEAD
OF THE LOW PRESSURE CENTER AS IT PUSHES THROUGH THE GREAT LAKES
REGION THIS EVENING. SOUTHWEST WINDS AROUND 25 KNOTS ARE POSSIBLE
THIS EVENING SO I WILL KEEP SMALL CRAFT ADVISORY UNTIL 06Z.  WINDS
WILL DECREASE AFTER MIDNIGHT.  SOUTHWEST FLOW WILL CONTINUE THROUGH
TUESDAY NIGHT UNTIL ANOTHER COLD FRONT MOVES ACROSS THE LAKE
WEDNESDAY MORNING BRINGING A NORTHWEST SHIFT TO THE WINDS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR LEZ142>149.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...GARNET
AVIATION...OUDEMAN
MARINE...GARNET
Hazardous weather outlook, Nov 14, 3:48 PM EST, 5 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
348 PM EST MON NOV 14 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-152100-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
348 PM EST MON NOV 14 2011

...TORNADO WATCH 880 IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

AHEAD OF THE THUNDERSTORMS WINDS MAY GUST UP TO 40 MPH THIS EVENING.

LOCALLY HEAVY RAIN IS ALSO POSSIBLE WHICH MAY CAUSE SOME FLOODING
OF ROADS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>149-162>169-152100-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
348 PM EST MON NOV 14 2011

...TORNADO WATCH 880 IN EFFECT UNTIL 11 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-152100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
348 PM EST MON NOV 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Nov 14, 4:16 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             HASKINS                 41.46N 83.70W
11/14/2011  E1.50 INCH       WOOD               OH   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL.

&&

KIELTYKA
Local storm report, Nov 14, 6:05 PM EST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
605 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             PERRYSBURG              41.55N 83.62W
11/14/2011  E0.75 INCH       WOOD               OH   TRAINED SPOTTER

0521 PM     HAIL             5 N ALBION              41.96N 80.36W
11/14/2011  E0.88 INCH       ERIE               PA   PUBLIC

0526 PM     HAIL             BAY VILLAGE             41.49N 81.93W
11/14/2011  E0.88 INCH       CUYAHOGA           OH   PUBLIC

&&

KIELTYKA
Local storm report, Nov 14, 7:01 PM EST, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
701 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             MORRAL                  40.69N 83.21W
11/14/2011  E0.88 INCH       MARION             OH   PUBLIC

&&

KIELTYKA
Local storm report, Nov 14, 7:06 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
706 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     KENT                    41.15N 81.36W
11/14/2011                   PORTAGE            OH   PUBLIC

            LARGE LIMBS DOWN.

&&

KIELTYKA
Local storm report, Nov 14, 7:34 PM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
734 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             GALION                  40.73N 82.79W
11/14/2011  E0.88 INCH       CRAWFORD           OH   PUBLIC

0655 PM     HAIL             STOW                    41.18N 81.44W
11/14/2011  E0.75 INCH       SUMMIT             OH   PUBLIC

0714 PM     HAIL             NEWTON FALLS            41.19N 80.97W
11/14/2011  E1.00 INCH       TRUMBULL           OH   PUBLIC

0714 PM     TSTM WND DMG     NEWTON FALLS            41.19N 80.97W
11/14/2011                   TRUMBULL           OH   LAW ENFORCEMENT

            A FEW TREES DOWN.

&&

KIELTYKA
Local storm report, Nov 14, 8:37 PM EST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
837 PM EST MON NOV 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     NILES                   41.19N 80.75W
11/14/2011                   TRUMBULL           OH   PUBLIC

            LARGE LIMBS DOWN.

0720 PM     HAIL             WARREN                  41.24N 80.82W
11/14/2011  E1.00 INCH       TRUMBULL           OH   PUBLIC

0725 PM     TSTM WND DMG     HUBBARD                 41.16N 80.57W
11/14/2011                   TRUMBULL           OH   PUBLIC

            SOME LARGE LIMBS DOWN.

0725 PM     HAIL             HUBBARD                 41.16N 80.57W
11/14/2011  E1.00 INCH       TRUMBULL           OH   PUBLIC

            PENNY TO QUARTER SIZE.

0725 PM     HAIL             MINERAL RIDGE           41.14N 80.77W
11/14/2011  E1.00 INCH       TRUMBULL           OH   PUBLIC

&&

KIELTYKA

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 7:10 PM ESTSevere Thunderstorm WarningCLEMahoning, Trumbull35 min
Nov 14, 7:22 PM ESTAreal Flood AdvisoryCLEMahoning, Trumbull3 hr
Nov 14, 7:57 PM ESTAreal Flood AdvisoryCLEHolmes, Stark, Wayne4 hr
Nov 14, 10:57 PM ESTRiver Flood WarningCLELake9 hr
Nov 15, 7:19 AM ESTRiver Flood WarningCLEHancock8 hr
Nov 15, 3:49 PM ESTRiver Flood WarningCLETrumbull17 hr

Nearby

River Flood Warnings in Ohio, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.